# SDR SWIA200616982

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP WEB IS CRACKED AT BOTTOM RADIUS OF STEP PNL 832DT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REO 601R-52-11-1015-8 AND 601R-52-11-1015-7 REPAIR ANGLES AND 601R-52-11-1015-6 DOUBLER IAW REO 601R-52-11-1015 AND RII52-401.
